# SDR AALA202407054255

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 25,597 hours, 10,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 AND R4 DOOR ASSIST BOTLLE REQUIRE SERVICING. SERVICED R3 AND R4 (AALA202407052885) ASSIST BOTTLE TO ADEQUATE LEVEL.
